$\beta$-Cyanovinylketons
Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 315-318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_2_a29,
author = {A. N. Nesmeyanov and M. I. Rybinskaya},
title = {$\beta${-Cyanovinylketons}},
journal = {Doklady Akademii Nauk},
pages = {315--318},
year = {1957},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a29/}
}
A. N. Nesmeyanov; M. I. Rybinskaya. $\beta$-Cyanovinylketons. Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 315-318. http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a29/